MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR COLD SINGLE-USE SNARE; SNARE, NON-ELECTRICAL
Model Number M00561103
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Section e: this event was reported by the sales representative.The healthcare facility is: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of loop broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a cold snare was used in the colon during a colonoscopy.The exact procedure date was unknown.It was reported that the wire snapped during polyp removal.The procedure was completed, although there was no information regarding which device was used to finish the case.The patient subsequently underwent an mri, and the scope involved in the event is currently being repaired.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Section e: this event was reported by the sales representative.The healthcare facility is: (b)(6).Phone: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of loop broken.Block h11: investigation result the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the reported events were due to the physician's technique during the procedure or were related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description

Brand Name
CAPTIVATOR COLD SINGLE-USE SNARE
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24717368
Report Number3005099803-2026-01130
Device Sequence Number5763247
Product Code FGX
UDI-Device Identifier08714729984986
UDI-Public(01)08714729984986(17)281110(10)37934912
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561103
Device Catalogue NumberM00561103
Device Lot Number0037934912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown